# SDR AALA20011528

- Difficulty date: July 18, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT CUSP CORRODED AT STATION 640-653.  INSTALLED DOUBLER ON CUSP PER AARD 53-00-00-2.  (M)
